# SDR SWA980219

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Condition: Failed
- Location: Ac Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RETURNED TO GATE DUE TO A SMOKE AND BURNING SMELL AT AFT CABIN AREA.  INSPECTED AND FOUND SMELL COMING FROM RECIRCULATING FAN.  REMOVED AND REPLACED RECIRCULATING FAN PER BOEING M/M.  RETURNED TO GATE A SECOND TIME DUE TO A BURNING SMELL. REMOVED AND REPLACED WATER SEPARATOR BAGS, AND  LT AND RT HEPA FILTERS.  RAN BOTH PACKS AND NR 2 ENGINE, NO DEFECTS NOTED.
